# SDR TRAX200600606

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10157
- Aircraft time: 5,636 hours, 3,788 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER WILL NOT CENTER AFTER FULL DEFLECTION RIGHT AND TAKES EXCESSIVE FORCE TO GET FULL DEFLECTION LEFT.  AIR RETURN TO ATLANTA (EMERGENCY DECLARED).
